# SDR TRAX200700051

- Difficulty date: January 8, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 5,506 hours, 4,429 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF BTR RECEIVED HYD 2 LOW PRESS MSG WITH ZERO QTY AND ZERO PSI.  EN ROUTE TO ATL A/C DIVERTED TO GPT.  EMERGENCY DECLARED.
